Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 109 To 119.
 
Paper: 

ON THE ULTRAMEAN CONSTRUCTION

 
 
Author(s):  SAFARI ROGHIEH, BAGHERI SEYED MOHAMMAD*
 
* DEPARTMENT OF PURE MATHEMATICS, FACULTY OF MATHEMATICAL SCIENCES, TARBIAT MODARES UNIVERSITY, TEHRAN, IRAN
 
Abstract: 

We use the ultramean construction to prove linear compactness theorem. We also extend the Rudin-Keisler ordering to maximal probability charges and characterize it by embeddings of power ultra- means.

 
Keyword(s): CONTINUOUS LOGIC, ULTRAMEAN, LINEAR COMPACTNESS, RUDIN-KEISLER ORDERING
 
 
References: 
  • ندارد
  •  
 
Click to Cite.
APA: Copy

SAFARI, R., & BAGHERI, S. (2014). ON THE ULTRAMEAN CONSTRUCTION. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), 9(2), 109-119. https://www.sid.ir/en/journal/ViewPaper.aspx?id=402261



Vancouver: Copy

SAFARI ROGHIEH, BAGHERI SEYED MOHAMMAD. ON THE ULTRAMEAN CONSTRUCTION. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI). 2014 [cited 2021May15];9(2):109-119. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402261



IEEE: Copy

SAFARI, R., BAGHERI, S., 2014. ON THE ULTRAMEAN CONSTRUCTION. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI), [online] 9(2), pp.109-119. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=402261.



 
  pdf-File
Yearly Visit 80
 
Latest on Blog
Enter SID Blog